Alert archive / New Mexico / Flash Flood Warnings in 2025
Flash Flood Warning 151, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 30, 2025, 8:30 PM MDT for Mora County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 30, 2025, 8:30 PM MDT (02:30 UTC)
- Expired
- Jul 30, 2025, 11:30 PM MDT
- In force
- 3 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
County Mora County, NM
The radar
The Albuquerque radar (KABX), 166 km from the middle of the area, began a volume at 02:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 2.5 hours before the alert went out and 444 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -354 J/kg
- Mixed-layer LCL
- 3481 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
465
WGUS55 KABQ 310230
FFWABQ
NMC033-310530-
/O.NEW.KABQ.FF.W.0151.250731T0230Z-250731T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
830 PM MDT Wed Jul 30 2025
The National Weather Service in Albuquerque has issued a
* Flash Flood Warning for...
The Hermits Peak Calf Canyon Burn Scar in...
Northwestern Mora County in northeastern New Mexico...
* Until 1130 PM MDT.
* At 830 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain over the Hermits Peak Calf Canyon Burn Scar. Between
0.5 and 1 inch of rain has fallen. Additional rainfall amounts of
0.5 to 1 inch are possible in the warned area. Flash flooding is
ongoing or expected to begin shortly.
Excessive rainfall over the burn scar will impact the drainage areas
for the tributaries of the Mora River, including Coyote Creek,
Sierra Ditch, Canoncito Creek, Encinal Creek, and Rio La Casa. The
debris flow can consist of rock, mud, vegetation and other loose
materials.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding in and around the Hermits
Peak Calf Canyon Burn Scar.
SOURCE...Radar indicated.
IMPACT...Life threatening flash flooding of areas in and around
the Hermits Peak Calf Canyon Burn Scar.
* Some locations that will experience flash flooding include...
Mora, Holman, Cleveland, Morphy Lake State Park, Chacon, La Cueva,
Monte Aplanado, El Turquillo, Luceros and Rainsville.
This includes the following highways...
State Road 94 between Mile Markers 15 and 18.
State Road 518 between Mile Markers 22 and 43.
State Road 121 between Mile Markers 0 and 8.
State Road 283 near Mile Marker 13.
State Road 434 between Mile Markers 0 and 15.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a life threatening situation. Heavy rainfall will cause
extensive and severe flash flooding of creeks, streams and ditches
in the Hermits Peak Calf Canyon Burn Scar. Severe debris flows can
also be anticipated across roads. Roads and driveways may be washed
away in places. If you encounter flood waters, climb to safety.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3610 10544 3614 10540 3618 10529 3615 10521
3606 10522 3602 10522 3592 10518 3591 10522
3590 10525 3593 10533 3593 10549 3596 10553
3601 10551
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
MA2 follow-up statements
020
WGUS75 KABQ 310425
FFSABQ
Flash Flood Statement
National Weather Service Albuquerque NM
1025 PM MDT Wed Jul 30 2025
NMC033-310530-
/O.CON.KABQ.FF.W.0151.000000T0000Z-250731T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mora NM-
1025 PM MDT Wed Jul 30 2025
...FLASH FLOOD WARNING FOR THE HERMITS PEAK CALF CANYON BURN SCAR
REMAINS IN EFFECT UNTIL 1130 PM MDT THIS EVENING FOR NORTHWESTERN
MORA COUNTY...
At 1025 PM MDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain over the Hermits Peak Calf Canyon
Burn Scar. Between 0.75 and 1.5 inches of rain have fallen between
Holman and Cleveland along the Mora River. Additional rainfall
amounts up to 0.5 inches are possible in the warned area. Flash
flooding is ongoing or expected to begin shortly.
Excessive rainfall over the burn scar will impact the drainage areas
for the tributaries of the Mora River, including Coyote Creek,
Sierra Ditch, Canoncito Creek, Encinal Creek, and Rio La Casa. The
debris flow can consist of rock, mud, vegetation and other loose
materials.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding in and around the Hermits Peak Calf
Canyon Burn Scar.
SOURCE...Radar and automated gauges.
IMPACT...Life threatening flash flooding of areas in and around
the Hermits Peak Calf Canyon Burn Scar.
Some locations that will experience flash flooding include...
Mora, Holman, Cleveland, Morphy Lake State Park, Chacon, La Cueva,
Monte Aplanado, El Turquillo, Luceros and Rainsville.
This includes the following highways...
State Road 94 between Mile Markers 15 and 18.
State Road 518 between Mile Markers 22 and 43.
State Road 121 between Mile Markers 0 and 8.
State Road 283 near Mile Marker 13.
State Road 434 between Mile Markers 0 and 15.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a life threatening situation. Heavy rainfall will cause
extensive and severe flash flooding of creeks, streams and ditches
in the Hermits Peak Calf Canyon Burn Scar. Severe debris flows can
also be anticipated across roads. Roads and driveways may be washed
away in places. If you encounter flood waters, climb to safety.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3610 10544 3614 10540 3618 10529 3615 10521
3606 10522 3602 10522 3592 10518 3591 10522
3590 10525 3593 10533 3593 10549 3596 10553
3601 10551
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
MA736
WGUS75 KABQ 310534
FFSABQ
Flash Flood Statement
National Weather Service Albuquerque NM
1134 PM MDT Wed Jul 30 2025
NMC033-310544-
/O.EXP.KABQ.FF.W.0151.000000T0000Z-250731T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mora NM-
1134 PM MDT Wed Jul 30 2025
...FLASH FLOOD WARNING FOR THE HERMITS PEAK CALF CANYON BURN SCAR
HAS EXPIRED FOR NORTHWESTERN MORA COUNTY...
Thunderstorms with heavy rain is moving out of the area. Flash
flooding is no longer expected to pose a threat. Please continue to
heed any remaining road closures.
A Flood Watch remains in effect until 600 AM MDT Thursday for
portions of central, north central, and northeast New Mexico.
&&
LAT...LON 3610 10544 3614 10540 3618 10529 3615 10521
3606 10522 3602 10522 3592 10518 3591 10522
3590 10525 3593 10533 3593 10549 3596 10553
3601 10551
$$
MAWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 30, 6:04 PM MDT, 2 hours 26 minutes earlier. Its key messages:
- Updated at 604 PM MDT Wed Jul 30 2025
- A monsoon moisture plume will remain over the area through Friday with locally heavy rainfall and flash flooding possible, especially around burn scars, urban areas, locations with saturated ground, and poorly drained areas. Rainfall rates will exceed 2 inches per hour with a few of the stronger storms, especially along and east of the central mountain chain.
- High pressure will build overhead early next week reducing thunderstorm coverage and resulting in moderate heat risk in many lower- elevation locations, except for locally major heat risk to the southeast plains including Roswell.
- Monsoon moisture and the coverage of showers and thunderstorms will try to gradually increase again mainly west of the Rio Grande mid next week.
Area forecast discussion, Jul 30, 6:04 PM MDT, 2 hours 26 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 604 PM MDT Wed Jul 30 2025 ...New AVIATION... .KEY MESSAGES... Updated at 604 PM MDT Wed Jul 30 2025 - A monsoon moisture plume will remain over the area through Friday with locally heavy rainfall and flash flooding possible, especially around burn scars, urban areas, locations with saturated ground, and poorly drained areas. Rainfall rates will exceed 2 inches per hour with a few of the stronger storms, especially along and east of the central mountain chain. - High pressure will build overhead early next week reducing thunderstorm coverage and resulting in moderate heat risk in many lower- elevation locations, except for locally major heat risk to the southeast plains including Roswell. - Monsoon moisture and the coverage of showers and thunderstorms will try to gradually increase again mainly west of the Rio Grande mid next week. && .SHORT TERM... (This evening through Thursday night) Issued at 132 PM MDT Wed Jul 30 2025 With rich monsoon moisture in place, scattered to numerous showers and thunderstorms are forecast this afternoon and evening, and again Thursday afternoon and evening. A moist backdoor front will push upslope into the Sacramento Mountains this evening, where it will probably stall through tonight, triggering thunderstorms with an overnight burn scar flash flood risk around Ruidoso. Models have fair agreement on slow-moving storms potentially producing flash flooding over the east central plains tonight, as a disturbance tracks southeastward over northeast and east central NM. Isolated flash flooding will also be possible across northeast areas tonight, but models generally hit east central areas harder; especially after midnight. On Thursday, the heaviest rain is forecast over mountain areas with a moderate-to-high risk of flash flooding below recent burn scars. High temperatures on Thursday will generally vary from a few to around 14 degrees below 1991-2020 averages along and east of the central mountain chain, and up to 6 degrees above average farther west. && .LONG TERM... (Friday through Tuesday) Issued at 132 PM MDT Wed Jul 30 2025 The mid-level high pressure system that has mainly been east of NM is forecast to re-center over southern AZ Thursday night and Friday, then migrate northeastward over NM early in the coming week. Once southwest of NM, the high will steer drier air over the forecast area from the northwest with decreasing coverage of showers and thunderstorms starting Friday, then especially Saturday. The drier air may not reach as far east as the central mountain chain on Friday, so the burn scar flash flood threat will probably continue to be at least moderate that day before lowering significantly on Saturday. Once the high pressure system arrives overhead Sunday and Monday, it will continue to build potentially reaching 600 dam at 500 mb by Tuesday night. This will result in high temperatures a few to 10 degrees above 30-year averages Sunday through Tuesday, except for some readings near to a little below average from Tucumcari northward on Monday behind a backdoor cold front. Few if any storms are forecast under the high pressure system on Sunday and Monday. However, a disturbance embedded in the periphery of the ridge is forecast to track northward over western NM on Tuesday returning scattered to isolated showers and thunderstorms to the forecast mainly west of the Rio Grande. && .AVIATION... (00Z TAFS) Issued at 604 PM MDT Wed Jul 30 2025 Storms across southwest and central NM will look to fill into the lower RGV this evening. Meanwhile, a backdoor front will push through eastern NM focusing shower and thunderstorm coverage across the east central and southeast plains and south central mountains overnight. Low clouds could develop in the wake of this activity heading towards sunrise Thursday. Another crop of showers and thunderstorms will develop midday across the Gila Mountains, northern mountains and south central mountains. Storms will be capable of producing heavy rainfall, gusty and erratic winds and small hail resulting in some brief MVFR to IFR conditions across central TAF sites. Meanwhile, some gusty and erratic wind gusts possible at KGUP from nearby virga showers. && .FIRE WEATHER... Issued at 132 PM MDT Wed Jul 30 2025 Rich monsoon moisture will favor west central areas east and northeastward for wetting precipitation and near to below average temperatures through the end of the work week. As the mid-level high pressure system re-centers over southern AZ at the end of the week, it will steer drier air over the forecast area with decreasing coverage of showers and thunderstorms from the northwest Friday and especially Saturday. The upper high will build overhead Sunday through Monday with little or no precip, except for maybe a dry storm or virga shower over the northern Sangre de Cristo Mountains or the West Central Basin and Range each afternoon. The upper high is forecast to shift over eastern NM on Tuesday as a disturbance embedded in the periphery of the ridge moves northward over western NM returning monsoon moisture and the chance for wetting precipitation to the forecast mainly west of the Rio Grande. High temperatures during the first half of the week will mostly rise a few to several degrees above average with the greatest departures over southern parts of the forecast area. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 64 94 64 92 / 20 10 30 5 Dulce........................... 47 89 48 87 / 40 50 60 40 Cuba............................ 54 86 54 85 / 60 50 70 40 Gallup.......................... 52 90 53 90 / 20 30 30 20 El Morro........................ 54 85 54 85 / 30 60 60 60 Grants.......................... 56 88 56 87 / 30 60 60 60 Quemado......................... 57 87 57 85 / 40 70 60 70 Magdalena....................... 61 84 60 83 / 50 70 60 60 Datil........................... 55 83 55 82 / 50 80 50 70 Reserve......................... 54 91 54 90 / 40 80 50 70 Glenwood........................ 59 95 58 94 / 50 80 50 60 Chama........................... 47 81 46 80 / 50 60 70 60 Los Alamos...................... 57 81 57 79 / 60 70 60 60 Pecos........................... 54 79 55 80 / 50 70 70 60 Cerro/Questa.................... 52 81 52 80 / 70 80 70 70 Red River....................... 44 71 44 71 / 60 80 70 80 Angel Fire...................... 39 73 40 73 / 60 80 70 80 Taos............................ 51 82 50 81 / 60 70 70 60 Mora............................ 49 75 49 76 / 60 80 70 70 Espanola........................ 57 89 57 87 / 60 60 70 40 Santa Fe........................ 57 82 58 82 / 60 60 70 50 Santa Fe Airport................ 57 85 57 85 / 60 60 60 40 Albuquerque Foothills........... 65 89 64 87 / 60 60 70 50 Albuquerque Heights............. 65 90 63 89 / 50 50 60 30 Albuquerque Valley.............. 65 93 63 92 / 50 50 60 30 Albuquerque West Mesa........... 65 91 63 90 / 50 50 60 30 Belen........................... 62 92 61 91 / 50 50 50 30 Bernalillo...................... 64 92 62 90 / 50 50 60 40 Bosque Farms.................... 62 92 61 90 / 50 50 50 30 Corrales........................ 65 93 63 91 / 50 50 60 40 Los Lunas....................... 63 92 62 91 / 50 50 50 20 Placitas........................ 62 88 61 86 / 60 60 60 40 Rio Rancho...................... 64 91 62 90 / 50 50 60 40 Socorro......................... 65 93 65 92 / 50 60 50 30 Sandia Park/Cedar Crest......... 56 83 56 82 / 50 60 60 50 Tijeras......................... 59 84 58 82 / 50 60 60 50 Edgewood........................ 55 83 54 82 / 50 60 50 50 Moriarty/Estancia............... 54 83 53 84 / 50 60 50 40 Clines Corners.................. 54 76 54 77 / 50 60 50 40 Mountainair..................... 56 81 56 82 / 50 60 50 50 Gran Quivira.................... 56 80 56 81 / 50 60 50 50 Carrizozo....................... 62 85 62 85 / 40 60 30 50 Ruidoso......................... 55 76 56 76 / 30 70 20 60 Capulin......................... 52 75 53 77 / 70 60 70 60 Raton........................... 52 80 54 81 / 60 70 60 60 Springer........................ 54 82 56 83 / 50 70 60 60 Las Vegas....................... 53 77 53 78 / 50 70 60 60 Clayton......................... 59 78 59 80 / 70 30 60 30 Roy............................. 56 78 58 79 / 50 50 60 40 Conchas......................... 62 84 63 87 / 60 40 50 30 Santa Rosa...................... 60 82 60 84 / 60 50 50 30 Tucumcari....................... 61 81 60 83 / 60 30 50 20 Clovis.......................... 65 88 63 88 / 50 20 40 20 Portales........................ 65 88 63 90 / 40 20 40 20 Fort Sumner..................... 65 87 64 89 / 60 30 40 20 Roswell......................... 69 92 69 93 / 30 20 10 10 Picacho......................... 61 83 62 85 / 30 40 20 30 Elk............................. 58 82 59 83 / 20 50 10 40 && .ABQ WATCHES/WARNINGS/ADVISORIES... Flood Watch through late tonight for NMZ226-232>235-237. Flood Watch until 9 PM MDT this evening for NMZ214-215-229-239. && SHORT TERM...44 LONG TERM....44 AVIATION...71
In the hours before
Local storm report, Jul 30, 5:55 PM MDT, 2 hours 35 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
555 PM MDT Wed Jul 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM Flash Flood 1 ENE Hollywood 33.33N 105.63W
07/30/2025 Lincoln NM Emergency Mngr
SW Rescues performed. Number of people
unknown at this time.
&&
ANMLocal storm report, Jul 30, 5:59 PM MDT, 2 hours 31 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
559 PM MDT Wed Jul 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 PM Flash Flood 1 WSW Ruidoso Downs 33.33N 105.61W
07/30/2025 Lincoln NM Emergency Mngr
Water Overtopping the bridge on the access
road to the racetrack.
&&
ANMLocal storm report, Jul 30, 6:06 PM MDT, 2 hours 24 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
606 PM MDT Wed Jul 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 PM Flash Flood 1 S Hollywood 33.31N 105.64W
07/30/2025 Lincoln NM Emergency Mngr
Confirmed gas leak at Mobile Home Park from
flood damage.
&&
ANMLocal storm report, Jul 30, 6:09 PM MDT, 2 hours 21 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
609 PM MDT Wed Jul 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0609 PM Flash Flood Ruidoso Downs 33.33N 105.61W
07/30/2025 Lincoln NM Emergency Mngr
Water flooding horse tunnel and headed into
Spaghetti flats to the north and east.
&&
ANMLocal storm report, Jul 30, 6:19 PM MDT, 2 hours 11 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
619 PM MDT Wed Jul 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 PM Flash Flood 1 S Hollywood 33.31N 105.63W
07/30/2025 Lincoln NM Emergency Mngr
Adult woman rescued in SW operation.
&&
ANMSpecial weather statement, Jul 30, 7:19 PM MDT, 1 hour 11 minutes before
Special Weather Statement National Weather Service Albuquerque NM 719 PM MDT Wed Jul 30 2025 NMZ228-310200- Far Northeast Highlands NM- 719 PM MDT Wed Jul 30 2025 ...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL COLFAX COUNTY UNTIL 8 PM MDT... At 719 PM MDT, Doppler radar was tracking a strong thunderstorm over Springer, moving west at 10 mph. HAZARD...Wind gusts of 50 to 55 mph and nickel size hail. SOURCE...Radar indicated. IMPACT...Gusty winds could knock down tree limbs and blow around unsecured objects. Minor damage to outdoor objects is possible. Locations impacted include... Springer. This includes Interstate 25 between Mile Markers 407 and 419. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. Motorists can expect brief but sudden changes in visibility and ponding of water on roadways as storms move through the area. && LAT...LON 3643 10450 3627 10457 3630 10480 3651 10471 TIME...MOT...LOC 0119Z 108DEG 7KT 3636 10460 MAX HAIL SIZE...0.88 IN MAX WIND GUST...50 TO 55 MPH 25/71
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 6:25 PM MDT | Flash Flood Warning | ABQ | Valencia | 91 min |
| Jul 30, 7:19 PM MDT | Special Weather Statement | ABQ | Colfax | 41 min |
| Jul 30, 7:29 PM MDT | Flash Flood Warning | ABQ | Socorro | 3 hr |
| Jul 30, 7:42 PM MDT | Flash Flood Warning | ABQ | Colfax, Mora | 3 hr |
| Jul 30, 8:35 PM MDT | Areal Flood Advisory | ABQ | Cibola | 115 min |
| Jul 30, 9:15 PM MDT | Flood Watch | ABQ | Colfax, Mora, Rio Arriba, San Miguel, Santa Fe, Taos | 5 hr |
| Jul 30, 9:27 PM MDT | Flash Flood Warning | ABQ | Mora, San Miguel | 3 hr |
| Jul 30, 9:51 PM MDT | Flash Flood Warning | ABQ | Colfax, Union | 3 hr |
| Jul 30, 10:14 PM MDT | Areal Flood Advisory | ABQ | Harding, Mora | 3 hr |
| Jul 30, 10:50 PM MDT | Areal Flood Advisory | ABQ | Colfax | 3 hr |
| Jul 30, 11:22 PM MDT | Areal Flood Advisory | ABQ | Guadalupe | 3 hr |
| Jul 31, 1:07 AM MDT | Areal Flood Advisory | ABQ | Curry, Quay | 3 hr |
| Jul 31, 2:25 AM MDT | Areal Flood Advisory | ABQ | Quay | 3 hr |
| Jul 31, 2:34 AM MDT | Flood Watch | ABQ | Catron, Colfax, Lincoln, Mora, Rio Arriba, San Miguel and 3 more | 18 hr |
| Jul 31, 12:23 PM MDT | Flash Flood Warning | ABQ | Lincoln | 4 hr |
| Jul 31, 2:04 PM MDT | Special Weather Statement | ABQ | Cibola | 26 min |
| Jul 31, 2:55 PM MDT | Special Weather Statement | ABQ | Cibola | 35 min |
| Jul 31, 3:18 PM MDT | Flash Flood Warning | ABQ | Lincoln | 117 min |
| Jul 31, 3:47 PM MDT | Areal Flood Advisory | ABQ | McKinley, San Juan | 40 min |
| Jul 31, 3:50 PM MDT | Special Weather Statement | ABQ | 25 min | |
| Jul 31, 4:02 PM MDT | Special Weather Statement | ABQ | Catron | 28 min |
| Jul 31, 4:03 PM MDT | Flash Flood Warning | ABQ | Cibola | 3 hr |
| Jul 31, 4:10 PM MDT | Areal Flood Advisory | ABQ | Catron | 3 hr |
| Jul 31, 4:16 PM MDT | Special Weather Statement | ABQ | Socorro | 29 min |
| Jul 31, 4:27 PM MDT | Flash Flood Warning | ABQ | McKinley, Sandoval, San Juan | 99 min |
| Jul 31, 5:55 PM MDT | Flash Flood Warning | ABQ | Socorro | 2 hr |
| Jul 31, 5:55 PM MDT | Flash Flood Warning | ABQ | Colfax | 5 hr |
Nearby
Flash Flood Warnings in New Mexico, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.